# SDR JJBA20181214030

- Difficulty date: December 14, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 32,091 hours, 20,694 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVERHEAD EMERGENCY LIGHT NEXT TO SEAT 18A IS INOPERATIVE. DISCONNECTED AND RECONNECTED PIN CONTACTS. OPS CHECK SAT.
